Alert archive / Louisiana / Tornado Warnings in 2022

Tornado Warning 2, NWS New Orleans, LA

March 15, 2022Livingston Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Mar 15, 2022, 5:23 AM CDT for Livingston Parish, Tangipahoa Parish, Louisiana. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2022, 5:23 AM CDT (10:23 UTC)
Expired
Mar 15, 2022, 5:36 AM CDT
In force
13 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Livingston Parish, LA, Tangipahoa Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

395 
WFUS54 KLIX 151023
TORLIX
LAC063-105-151100-
/O.NEW.KLIX.TO.W.0002.220315T1023Z-220315T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
523 AM CDT Tue Mar 15 2022

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northeastern Livingston Parish in southeastern Louisiana...
  Central Tangipahoa Parish in southeastern Louisiana...

* Until 600 AM CDT.
    
* At 522 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Albany, or 10 miles west of Hammond, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Independence and Natalbany around 535 AM CDT.
  Hammond around 540 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Tickfaw.

This includes the following Interstates...
 Interstate 12 between mile markers 29 and 35.
 Interstate 55 in Louisiana between mile markers 31 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3074 9025 3071 9026 3060 9024 3055 9025
      3045 9065 3059 9072 3065 9060 3065 9057
      3067 9056 3081 9029
TIME...MOT...LOC 1022Z 246DEG 38KT 3055 9063 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
2 follow-up statements
192 
WWUS54 KLIX 151030
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
530 AM CDT Tue Mar 15 2022

LAC063-105-151100-
/O.CON.KLIX.TO.W.0002.000000T0000Z-220315T1100Z/
Livingston LA-Tangipahoa LA-
530 AM CDT Tue Mar 15 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTHEASTERN LIVINGSTON AND CENTRAL TANGIPAHOA PARISHES...
    
At 529 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Independence, or 7 miles northwest of Hammond,
moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Livingston and central Tangipahoa Parishes, including
the following locations... Tickfaw.

This includes Interstate 55 in Louisiana between mile markers 34 and
44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3074 9025 3071 9026 3062 9024 3050 9061
      3061 9068 3065 9060 3065 9057 3067 9056
      3081 9029
TIME...MOT...LOC 1029Z 246DEG 38KT 3058 9054 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
600 
WWUS54 KLIX 151036
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
536 AM CDT Tue Mar 15 2022

LAC063-105-151045-
/O.CAN.KLIX.TO.W.0002.000000T0000Z-220315T1100Z/
Livingston LA-Tangipahoa LA-
536 AM CDT Tue Mar 15 2022

...THE TORNADO WARNING FOR NORTHEASTERN LIVINGSTON AND CENTRAL
TANGIPAHOA PARISHES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
the area.

LAT...LON 3074 9025 3071 9026 3062 9024 3050 9061
      3061 9068 3065 9060 3065 9057 3067 9056
      3081 9029
TIME...MOT...LOC 1035Z 246DEG 38KT 3061 9046 

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 4:20 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 15, 4:20 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
420 AM CDT Tue Mar 15 2022

.SHORT TERM (Today through Thursday)...Instability still not
impressive with this systsem until one reaches above 900mb. This is
where the lift and instability is located. There is plenty of depth
of sh/ts to develop and is why the line of sh/ts looks volatile. But
as long as the inversion layer holds, it will help keep winds and
tornadic signatures from reaching the ground. What can breach this
level is hail and with strong upper level dynamics, steep lapse
rates, and H5 temps -17 to -20C associated with the line of sh/ts,
hail could be found in several of these cells along the line this
morning most will be small pea size but there is always a chance
in this type of environment that a few could be 1+". Thinking has
not changed much after looking at the latest guidance. This line
will get an opportunity to become sfc based as as it approaches a
line from Washington Parish to the mouth of the Atchafalaya River
or roughly about two counties/parishes inland. This could bring
all modes of svr thunderstorms as a possibility. The area will
get dry slotted from about 10am well into the afternoon hours,
this dry slot can be seen developing on satellite very well this
morning near the arklatex area. The upper cold pool(H5 temps
-20 to -24C) will then bring clouds and the chance of rain/hail
back to the area. Although, these showers will be strongly capped
with tops getting as high as 8-10kft, they will still be capable
of producing some rain mixed with hail that will probably look
more like groppel. This should only be for the northern half of
the area from about 6pm through the early morning hours of Wed. No
severe wx is expected with this. All areas should at least see
some sun today as clearing skies should move from west(10am) to
exiting east(~3pm). Then clouds begin to invade again from the
north around sundown with the already mentioned showers and very
small hail, this is not expected to be widespread. As the upper
cold pool moves east a very strong H7 thermal trough will begin to
develop over the area and could lock the area in cloud cover
through the day Wed. Most guidance would like to erode this low
cloud deck rapidly by mid afternoon and if this deck is "thin"
this could be the case, but the thermal profile looks too deep to
allow this on a rapid case and instead the clearing likely occurs
as the thermal trough exits starting sundown Wed. Return flow will
begin ahead of the next system Thursday and moisture will begin a
gradual rise through the day.

.LONG TERM (Thursday night and beyond)

Operational GFS and ECMWF solutions continue to be miles apart with
the system at the end of the week. The GFS runs continue to show a
shortwave and surface low over Oklahoma Thursday night that will
move to the Great Lakes by Saturday morning as they deepen. The
associated cold front would move across our area during the daytime
hours on Friday. Likely to produce a period of showers and
thunderstorms late Thursday night into Friday morning before drier
air reaches the area. Would note that the ECMWF 12z solution was
about 6-12 hours slower and much weaker with the features until they
get east of our longitude. The difference between the two is that
the GFS attempts to phase northern and southern stream shortwave
energy as they exit the Rockies, while the ECMWF keeps the
shortwaves separate. Considering that the wave energy is still well
out over the Pacific, and essentially only being sampled by
satellite (and a few dropsondes), can't totally discount either
solution. Will keep with the NBM guidance for now. By this time
tomorrow, these features will be moving into the upper air network
and should be much better sampled.

Weak shortwave moves across the area over the weekend, but with no
onshore flow to return moisture to the area, any rain should remain
offshore, or at worst, across lower Plaquemines Parish Saturday.
afternoon. Next feature beyond that will be a longwave trough
exiting the Rockies early next week, but upper ridging over Florida
is likely to keep most activity to our west into midweek next week.

While there will be a bit of a cooloff behind the Thursday/Friday
frontal system, the only significant cooling will be to overnight
lows for Saturday and Sunday mornings. Highs over the weekend should
be pretty close to normal, maybe a degree or two cooler. Highs early
next week may not be quite warm enough if the GFS slower solutions
pan out. If that's correct, we could see several days in the 80s,
which isn't all that unusual for late March. 35

&&

.AVIATION...
Cigs should stay at or above OVC010 with a SKC line moving in from
west to east for each terminal starting around 11am for BTR and HUM
then exiting GPT by 3pm. Cigs will then move back over all
terminals overnight and may be in LIFR range through the morning
hours. When this taf pack is valid, MSY NEW and GPT will be
contending with a line of sh/ts which should be east of GPT by
10am.

&&

MARINE...Caution and advisory flags will remain as is through into
the afternoon. A frontal passage today will bring winds back to
NW near 20kt but are expected to quickly ease to 15 kt through the
day today and further to around 10-15kt for Wed. Winds will once
again shift to south by Thursday and rise to around 15kt ahead of
the next system moving in by Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  51  71  47 /  80  20   0   0
BTR  75  52  73  49 /  50  20   0   0
ASD  75  51  73  49 / 100  10   0   0
MSY  74  55  71  53 /  80  20   0   0
GPT  72  53  72  52 / 100  10   0   0
PQL  72  52  72  50 / 100  20  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ555-
     557-575-577.

MS...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ557-
     575-577.

&&

In the hours before

Special weather statement, Mar 15, 3:30 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service New Orleans LA
330 AM CDT Tue Mar 15 2022

LAZ034-046-047-150930-
Iberville LA-Pointe Coupee LA-West Baton Rouge LA-
330 AM CDT Tue Mar 15 2022

...Strong thunderstorms will impact portions of west central West
Baton Rouge, southwestern Pointe Coupee and northwestern Iberville
Parishes through 430 AM CDT...

At 329 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Melville to near Maurice. Movement was
northeast at 70 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Maringouin, Rosedale, Grosse Tete, Ramah and Erwinville.

This includes Interstate 10 in Louisiana between mile markers 128 and
139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3063 9174 3054 9164 3054 9138 3025 9152
      3024 9157 3036 9164 3041 9163 3045 9164
      3050 9171 3050 9175 3051 9173 3056 9176
TIME...MOT...LOC 0829Z 236DEG 63KT 3073 9171 3005 9206

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, Mar 15, 3:49 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
349 AM CDT Tue Mar 15 2022

MSZ068-069-150930-
Wilkinson MS-Amite MS-
349 AM CDT Tue Mar 15 2022

...A strong thunderstorm will impact portions of northeastern
Wilkinson and northwestern Amite Counties through 430 AM CDT...

At 349 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gloster, or 16 miles northwest of Liberty, moving northeast at 35
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gloster, Smithdale and Crosby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3126 9069 3113 9109 3126 9110 3134 9116
      3135 9115 3132 9112 3134 9106 3133 9106
      3133 9103 3135 9102 3133 9099 3135 9098
      3135 9064
TIME...MOT...LOC 0849Z 244DEG 31KT 3129 9103

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, Mar 15, 4:07 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service New Orleans LA
407 AM CDT Tue Mar 15 2022

LAZ046>050-056-151000-
Livingston LA-Iberville LA-Ascension LA-Assumption LA-
West Baton Rouge LA-East Baton Rouge LA-
407 AM CDT Tue Mar 15 2022

...Strong thunderstorms will impact portions of western Ascension,
southern West Baton Rouge, west central Livingston, Iberville, south
central East Baton Rouge and northwestern Assumption Parishes through
500 AM CDT...

At 406 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ramah to 7 miles west of Cypremort Point.
Movement was east at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baton Rouge, Denham Springs, Plaquemine, Port Allen, Oak Hills Place,
St. Gabriel, Addis, Brusly, White Castle, Rosedale, Grosse Tete,
Westminster, Old Jefferson, Geismar, Inniswold, Prairieville, Village
St. George, Bayou Sorrel, Shenandoah and Gardere.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 140 and 148, and
between mile markers 151 and 177.
 Interstate 12 between mile markers 1 and 9.
 Interstate 110 in Louisiana near mile marker 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3054 9138 3045 9130 3045 9084 2984 9115
      2985 9118 2997 9126 3000 9126 3000 9123
      3004 9122 3003 9124 3006 9127 3006 9137
      3010 9138 3010 9146 3019 9147 3020 9149
      3023 9148 3024 9153
TIME...MOT...LOC 0906Z 261DEG 42KT 3036 9150 2974 9197

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, Mar 15, 4:32 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service New Orleans LA
432 AM CDT Tue Mar 15 2022

LAZ047-048-050-151000-
Livingston LA-West Baton Rouge LA-East Baton Rouge LA-
432 AM CDT Tue Mar 15 2022

...Strong thunderstorms will impact portions of central West Baton
Rouge, northwestern Livingston and central East Baton Rouge Parishes
through 500 AM CDT...

At 431 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Baker to near Bayou Sorrel. Movement was
northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Port Allen, Walker,
Merrydale, Watson, Brownfields, Greenwell Spring and Baton Rouge
Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 148 and 150.
 Interstate 12 between mile markers 10 and 17.
 Interstate 110 in Louisiana between mile markers 2 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3045 9084 3045 9131 3054 9138 3064 9130
      3065 9074
TIME...MOT...LOC 0931Z 244DEG 53KT 3059 9114 3014 9141

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, Mar 15, 4:51 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service New Orleans LA
451 AM CDT Tue Mar 15 2022

LAZ037-039-046-048>050-058-071-072-075-151045-
Washington LA-Livingston LA-Iberville LA-Ascension LA-St. Helena LA-
Northern Tangipahoa LA-Northwest St. Tammany LA-
Southern Tangipahoa LA-St. John The Baptist LA-East Baton Rouge LA-
451 AM CDT Tue Mar 15 2022

...Strong thunderstorms will impact portions of northern St. John The
Baptist, Ascension, southern St. Helena, northwestern St. Tammany,
Livingston, east central Iberville, Tangipahoa, eastern East Baton
Rouge and southwestern Washington Parishes through 545 AM CDT...

At 451 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Pride to near White Castle.
Movement was east at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baton Rouge, Hammond, Denham Springs, Gonzales, Oak Hills Place, St.
Gabriel, Ponchatoula, Walker, Amite City, White Castle, Livingston,
Independence, Sorrento, French Settlement, Albany, Port Vincent,
Folsom, Springfield, Montpelier and Geismar.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 164 and 185.
 Interstate 12 between mile markers 6 and 54.
 Interstate 55 in Louisiana between mile markers 6 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3072 9088 3073 9007 3030 9031 3016 9043
      3016 9120
TIME...MOT...LOC 0951Z 260DEG 41KT 3066 9084 3010 9115

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, Mar 15, 4:52 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
452 AM CDT Tue Mar 15 2022

LAZ046-049-056>060-065-066-151100-
Lower Terrebonne LA-St. Charles LA-Iberville LA-Ascension LA-
Upper Terrebonne LA-Assumption LA-St. John The Baptist LA-
St. James LA-Upper Lafourche LA-
452 AM CDT Tue Mar 15 2022

...Strong thunderstorms will impact portions of St. John The Baptist,
southern Ascension, St. James, northwestern St. Charles, northwestern
Terrebonne, southeastern Iberville, northwestern Lafourche and
Assumption Parishes through 600 AM CDT...

At 452 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Shenandoah to 9 miles west of Belle River.
Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Houma, Thibodaux, Donaldsonville, Napoleonville, Reserve, Laplace,
Gramercy, Lutcher, White Castle, Sorrento, Schriever, Garyville,
Supreme, Raceland, Chackbay, Bayou Cane, Killona, Gray, Edgard and
South Vacherie.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 184 and 209.
 Interstate 55 in Louisiana between mile markers 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3017 9120 3017 9043 3012 9043 2949 9074
      2951 9126 2954 9127 2960 9119 2959 9116
      2963 9108 2965 9111 2981 9110 2986 9120
      2997 9126 3000 9126 3000 9123 3004 9122
      3003 9124 3006 9127
TIME...MOT...LOC 0952Z 246DEG 40KT 3040 9102 2986 9136

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KLG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:30 AM CDTSpecial Weather StatementLIXWest Baton Rouge60 min
Mar 15, 4:07 AM CDTSpecial Weather StatementLIXIberville53 min
Mar 15, 4:32 AM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge28 min
Mar 15, 4:51 AM CDTSpecial Weather StatementLIXAscension, Livingston, Tangipahoa54 min
Mar 15, 4:52 AM CDTSpecial Weather StatementLIXAssumption, Saint James, Saint John the Baptist68 min
Mar 15, 5:06 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint Helena, Tangipahoa39 min
Mar 15, 5:08 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Livingston, Saint James, Saint John the Baptist and 1 more52 min
Mar 15, 5:11 AM CDTSpecial Marine WarningLIX64 min
Mar 15, 5:32 AM CDTSpecial Marine WarningLIX58 min
Mar 15, 5:33 AM CDTSpecial Marine WarningLIX57 min
Mar 15, 5:47 AM CDTSpecial Weather StatementLIXTangipahoa, Washington43 min
Mar 15, 5:54 AM CDTTornado WarningLIXSaint Charles, Saint John the Baptist36 min
Mar 15, 6:00 AM CDTSpecial Weather StatementLIXLafourche, Saint Charles, Saint John the Baptist30 min
Mar 15, 6:02 AM CDTTornado WarningLIXSaint Charles28 min
Mar 15, 6:13 AM CDTSpecial Marine WarningLIX32 min
Mar 15, 6:15 AM CDTTornado WarningLIXJefferson, Lafourche1 min
Mar 15, 6:20 AM CDTSevere Thunderstorm WarningLIXSaint Tammany40 min
Mar 15, 6:32 AM CDTSpecial Marine WarningLIX58 min
Mar 15, 6:32 AM CDTSpecial Weather StatementLIXOrleans28 min
Mar 15, 6:34 AM CDTSpecial Marine WarningLIX56 min
Mar 15, 6:55 AM CDTSpecial Marine WarningLIX65 min
Mar 15, 7:04 AM CDTSpecial Marine WarningLIX56 min
Mar 15, 7:09 AM CDTSpecial Marine WarningLIX66 min
Mar 15, 7:25 AM CDTSpecial Marine WarningLIX65 min
Mar 15, 7:46 AM CDTSpecial Marine WarningLIX59 min
Mar 15, 8:00 AM CDTSpecial Marine WarningLIX45 min
Mar 15, 8:14 AM CDTSpecial Marine WarningLIX61 min
Mar 15, 8:44 AM CDTSpecial Marine WarningLIX61 min
Mar 15, 8:59 AM CDTSpecial Marine WarningLIX61 min

Nearby

Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.